# SDR DALA1010886307

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 87,227 hours, 10,700 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Interface Unit
- Condition: Malfunctioned
- Location: Efis/Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT CREW RECEIVED MUTABLE MESSAGES ON UPPER EICAS: CABIN ALT AUTO, HYD CONTROL 4, PACK 1, PACK 2, PACK 3, FUEL TEMP, FUEL JETT B, WINDSHEAR, GRD PROX SYS, ALT CALLOUTS APPEARED. EICAS CROSSFEED VALVE INDICATIONS AND FUEL FLOW PICTORIALS ALSO ABSENT. DIVERTED FOR MX.  MX REPLACED THE EFIS/EICAS INTERFACE UNIT.  ALL MESSAGES CLEARED. RAN ENGINES AND ALL OPERATIONS/INDICATIONS WERE NORMAL.
